# SDR AALA202201108085

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 56,889 hours, 23,791 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  AIRCRAFT DIVERTED TO DFW ON ACCOUNT OF STAB-TRIM ISSUE. EMERGENCY WAS NOT DECLARED AND NOT OVERWEIGHT FOR LANDING. DUE TO AIR INTERRUPT AND REPORT OF SYSTEM B STAB TRIM POSITION FAIL. REMOVED AND REPLACED HORIZONTAL STABILIZER TRIM MOTOR PER MCM CARD 2717J655-001.
